Good to see you posting. I was just thinking about you a few days ago.
Did you see your heart doctor? Are you taking your heart meds?
If would really be best to taper off one med at a time.
Yes the slower the better with your benzoyl taper.
Good job getting down to 6mgs it would be best to stay there a bit.
Be patient with the process.
Keep the faith
I was originally prescribed 4, 10 mg valium a day, 4 Soma a day and 4 Vicodin a day. Those that I have shared with know the story. He was my Family Doctor for 25 years. It was after a wreck he prescribed all those pills. He was a nice guy all those years but, he opened a Suboxone Clinic not long before my accident. He was getting people on med's in one door and off them in the other door. Clearly a conflict of interest. I think he got in over his head and when the DEA started cracking down, he sold his practice and moved away. I am down to 1-1/2 Soma, 2 Norco and under 6mg Valium a day. Wow! What a ride.
If you want my opinion, I think you should be tapering off Benzo's ONLY under the supervision of a doctor.
Benzodiazepine withdrawal can be life threatening. I'm not kidding here. Opiates, as HORRIBLE as they are, usually aren't dangerous to come off of, even though the withdrawals are terrible and can last a long time.
But benzo's (like alcohol) are another story. You are at risk for seizure and possibly worse.
No one here can give you tapering advice; we are not MD's.
Please consider seeing a new doctor...good luck...
Hello friend and welcome, I am in suboxone w/d but have had many many diazepam, Xanax, and klonopin withdrawals and they are no walk in the park, I think you are showing remarkable restraint weaning yourself like that I always just took them all and then suffered, I never had the cold feet thing but Im always cold anyway, My major syptoms were extreme want to die depression ,uncontrollable extreme anxiety where it feels like it is burning through my veins. PLEASE be careful I was lucky enough to not have any seizures, so please wean down as low as possible. It is going to suck no matter how you go about it, but benzo withdrawal in my experience was just a few weeks, but I was a binge pillhead, l agree with the above posts, please go to a responsible Dr and be honest, that's better than having a life threatening seizure. Good luck to you, and keep us updated, XOXO Carrie
Hey! Thanks for responding guys! Annie, I was browsing medhelp and noticed you, isn't that where G.W. lives? You must be friends with one of my friends. At least you have nice weather, it's rough up here in Michigan, we have already had snow and supposed to get a foot this week. Probly why my feet are cold. ;>/ Thanks for your supporting words. Sounds like you have been through it. Hang in there.
All the help I have gotten here is great. I have been to 2 Doctors that wanted me to go down to 10mg for a week, then 5 for a week, then stop. One is a Female that I have known for a long time. She said, "That's how we do it in the Hospital." I told her I'm not in the hospital and had a heart attack in 2011 and another heart cath in 2012 when they found another 60% blockage. I asked why he didn't fix it when he was in there? Well, they don't fix them until they are 70% blocked. No help from Doctors around here in the taint of America, pardon my French. These Drs are useless. All the help I have gotten I found here from fellow sufferers and the Ashton Manual. I did convince her to write me 30, 5mg valiums. I got them over 6 weeks ago and still have about 20 and a few 10s. Going to try and get some 2mg pills, easier to cut small doses. They last longer when you get to around 5mg. a day. I had some in the hole when the new Doctor wanted me off something. I'm not kissing hiney for pills, would rather go toes up.
Thanks again guy's, keep up the good fight. This is going to make us stronger people. Like they say, what don't kill ya,,,
Hi well I did the benso thing for several years im bipolar but like any drug it turned on me I was on 4mg of clonpin and tapered off it slowly but still went threw some bad withdrawals as well as no sleep for weeks ringing in my ears so loud I asked my wife is she could here it im with the others get your doctor involved and your just going to have to bite the bullet to get past this I was sick for about 4 weeks after my last dose keep posting for support we all want to see you get clean................Gnarly